Tore de l’inertie modérée
Journal de Théorie des Nombres de Bordeaux, Volume 20 (2008) no. 2, pp. 243-279.

In this paper, for a cristalline representation verifying Fontaine-Laffaille theory, a torus and a representation of this torus are defined thanks to moderate inertia. It is shown as well how this representation is linked to the Hodge-Tate one-parameter group thanks to a study modulo p (based on Algebraic groups and Lie algebras theory), which is the key point of this article. Moreover, the image of the torus’representation is contained in the Zariski closure of the cristalline representation.

Nous étudions dans cet article les représentations cristallines vérifiant les conditions de Fontaine-Laffaille, en particulier l’image de l’inertie modérée. A partir de cette image, nous définissons un tore et une représentation de ce tore, dont nous montrons qu’elle est à valeurs (sous certaines conditions) dans l’adhérence de Zariski de l’image de la représentation galoisienne, et nous donnons le lien entre cette représentation du tore et le groupe à un paramètre de Hodge-Tate (tout ceci à l’aide d’une étude modulo p, grâce à des raisonnements utilisant la théorie des algèbres de Lie et des groupes algébriques).

Received:
Published online:
DOI: 10.5802/jtnb.626
Lionel Dorat 1

1 14 allée des Myosotis 26760 Beaumont Les Valence
@article{JTNB_2008__20_2_243_0,
     author = {Lionel Dorat},
     title = {Tore de l{\textquoteright}inertie mod\'er\'ee},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {243--279},
     publisher = {Universit\'e Bordeaux 1},
     volume = {20},
     number = {2},
     year = {2008},
     doi = {10.5802/jtnb.626},
     zbl = {1172.14306},
     mrnumber = {2477503},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.626/}
}
TY  - JOUR
TI  - Tore de l’inertie modérée
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2008
DA  - 2008///
SP  - 243
EP  - 279
VL  - 20
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.626/
UR  - https://zbmath.org/?q=an%3A1172.14306
UR  - https://www.ams.org/mathscinet-getitem?mr=2477503
UR  - https://doi.org/10.5802/jtnb.626
DO  - 10.5802/jtnb.626
LA  - fr
ID  - JTNB_2008__20_2_243_0
ER  - 
%0 Journal Article
%T Tore de l’inertie modérée
%J Journal de Théorie des Nombres de Bordeaux
%D 2008
%P 243-279
%V 20
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.626
%R 10.5802/jtnb.626
%G fr
%F JTNB_2008__20_2_243_0
Lionel Dorat. Tore de l’inertie modérée. Journal de Théorie des Nombres de Bordeaux, Volume 20 (2008) no. 2, pp. 243-279. doi : 10.5802/jtnb.626. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.626/

[Abr90] Victor A. Abrashkin Ramification in étale cohomology, Invent. Math., Volume 101 (1990) no. 3, pp. 631-640 | MR: 1062798 | Zbl: 0761.14006

[BLR90] Siegfried Bosch; Werner Lütkebohmert; Michel Raynaud Néron models, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Volume 21, Springer-Verlag, Berlin, 1990 | MR: 1045822 | Zbl: 0705.14001

[BO78] Pierre Berthelot; Arthur Ogus Notes on crystalline cohomology, Princeton University Press, Princeton, N.J., 1978 | MR: 491705 | Zbl: 0383.14010

[Bor91] Armand Borel Linear algebraic groups, Graduate Texts in Mathematics, Volume 126, Springer-Verlag, New York, 1991 | MR: 1102012 | Zbl: 0726.20030

[CF86] Algebraic number theory (1986), xviii+366 pages (Reprint of the 1967 original)

[Col92] Pierre Colmez Périodes p-adiques des variétés abéliennes, Math. Ann., Volume 292 (1992) no. 4, pp. 629-644 | MR: 1157318 | Zbl: 0793.14033

[Col93] Pierre Colmez Périodes des variétés abéliennes à multiplication complexe, Ann. of Math. (2), Volume 138 (1993) no. 3, pp. 625-683 | MR: 1247996 | Zbl: 0826.14028

[DMOS82] Pierre Deligne; James S. Milne; Arthur Ogus; Kuang-yen Shih Hodge cycles, motives, and Shimura varieties, Lecture Notes in Mathematics, Volume 900, Springer-Verlag, Berlin, 1982 (Philosophical Studies Series in Philosophy, 20) | MR: 654325 | Zbl: 0465.00010

[Dor07] Lionel Dorat G-structures entières et modules de Wach, Doc. Math., Volume 12 (2007), p. 399-440 (electronic) | MR: 2365908 | Zbl: pre05214081

[FL82] Jean-Marc Fontaine; Guy Laffaille Construction de représentations p-adiques, Ann. Sci. École Norm. Sup, Volume 15 (1982) no. 4, p. 547-608 (1983) | Numdam | MR: 707328 | Zbl: 0579.14037

[Fon79] Jean-Marc Fontaine Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate, Journées de Géométrie Algébrique de Rennes. (Rennes, 1978), Vol. III (Astérisque) Volume 65, Soc. Math. France, Paris, 1979, pp. 3-80 | MR: 563472 | Zbl: 0429.14016

[Fon82] Jean-Marc Fontaine Sur certains types de représentations p-adiques du groupe de Galois d’un corps local ; construction d’un anneau de Barsotti-Tate, Ann. of Math. (2), Volume 115 (1982) no. 3, pp. 529-577 | Zbl: 0544.14016

[Fon90] Jean-Marc Fontaine Représentations p-adiques des corps locaux. I, The Grothendieck Festschrift, Vol. II (Progr. Math.) Volume 87, Birkhäuser Boston, Boston, MA, 1990, pp. 249-309 | MR: 1106901 | Zbl: 0743.11066

[Fon93] Jean-Marc Fontaine Schémas propres et lisses sur Z, Proceedings of the Indo-French Conference on Geometry (Bombay, 1989) (1993), pp. 43-56 | MR: 1274493 | Zbl: 0837.14014

[Fon94] Jean-Marc Fontaine Le corps des périodes p-adiques, Astérisque, Volume 223 (1994), pp. 59-111 (With an appendix by Pierre Colmez, Périodes p-adiques (Bures-sur-Yvette, 1988)) | MR: 1293971 | Zbl: 0940.14012

[Nor87] Madhav V. Nori On subgroups of GL n (F p ), Invent. Math., Volume 88 (1987) no. 2, pp. 257-275 | MR: 880952 | Zbl: 0632.20030

[Ser68] Jean-Pierre Serre Corps locaux, Hermann, Paris, 1968 (Deuxième édition, Publications de l’Université de Nancago, No. VIII) | MR: 354618 | Zbl: 0137.02601

[Ser79] Jean-Pierre Serre Groupes algébriques associés aux modules de Hodge-Tate, Journées de Géométrie Algébrique de Rennes. (Rennes, 1978), Vol. III (Astérisque) Volume 65, Soc. Math. France, Paris, 1979, pp. 155-188 | MR: 563476 | Zbl: 0446.20028

[Tit79] J. Tits Reductive groups over local fields, Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1 (Proc. Sympos. Pure Math., XXXIII), Amer. Math. Soc., Providence, R.I., 1979, pp. 29-69 | MR: 546588 | Zbl: 0415.20035

[Win84] Jean-Pierre Wintenberger Un scindage de la filtration de Hodge pour certaines variétés algébriques sur les corps locaux, Ann. of Math, Volume 119 (1984) no. 3, pp. 511-548 | MR: 744862 | Zbl: 0599.14018

[Win91] Jean-Pierre Wintenberger Torseur entre cohomologie étale p-adique et cohomologie cristalline ; le cas abélien, Duke Math. J., Volume 62 (1991) no. 3, pp. 511-526 | MR: 1104805 | Zbl: 0746.14007

Cited by Sources: